# SDR SWAA2023092699521

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 56,923 hours, 34,364 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-7 MID CABIN FLOOR PANEL 232RF HAS MULTIPLE PULLED COMPOSITE FIBERS ON UPPER SURFACE.<[01] EVALUATED AND FOUND MULTIPLE AREAS OF DAMAGE TO FLOOR BOARD AND IS B.E.R. FABRICATE NEW FLOOR BOARD PER SAMPLE IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4  VERIFIED MATERIALS AS FLOOR BOARD STOCK (A1257); INSERTS (A201251); ADHESIVE (A186981); FOAM TAPE (A197687) IAW SRM 53-00-50-2R-0 REPAIR GENERAL TABLE 204 AND BOEING DRW. 144A5810;[02] VERIFIED MATERIAL FOR STEP 1.;[03] FABRICATED NEW FLOORBOARD PER SAMPLE BOARD IAW SRM 53-00-50-2R-0 REPAIR GENERAL PARAGRAPH 4; BOEING DRW; 144A5810 AND BAC5085 PARAGRAPH 8.4.2.;[04] VERIFIED ITEM 3. AUDITED.
